MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. ULTRASET CAPD DISPOSABLE DISCONNECT Y-SET; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

BAXTER INTERNATIONAL INC. ULTRASET CAPD DISPOSABLE DISCONNECT Y-SET; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4366P
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: the device was received for evaluation.A visual inspection with the naked eye noted an excess solvent on the drain bag.Functional testing including leak, clear passage, and clamp function testing were performed with no issues noted.The reported condition was verified.The cause of the condition was related to manufacturing caused by excess solvent on the tubing to the port of the drain bag during the assembly process.A batch review was conducted and there were no deviations found related to this condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a capd disposable disconnect y-set was damaged; further described as ¿a hole where it joined the tube¿.This was observed before use of the device for peritoneal dialysis therapy.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ULTRASET CAPD DISPOSABLE DISCONNECT Y-SET
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MOUNTAIN HOME
1900 n highway 201
mountain home AR 72653
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20633953
Report Number1416980-2024-06370
Device Sequence Number18007668
Product Code KDJ
UDI-Device Identifier00085412030579
UDI-Public(01)00085412030579(10)H23J16066(17)281016
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K961825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5C4366P
Device Lot NumberH23J16066
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown